# SDR DXTA2025091904993

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 9,296 hours, 5,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OUR FIRST FLIGHT OF THE DAY, WHEN WALKING UP TO THE AIRCRAFT AND ATTEMPTING TO OPEN THE MAIN CABIN DOOR, THE DOOR HANDLE WOULD LIFT UP SLIGHTLY AND THEN BECOME STUCK.  WE COULD NOT MOVE IT ANY FURTHER AND WE WERE AFRAID THAT BY APPLYING MUCH MORE PRESSURE THAT THE INTERNAL LINKAGE WOULD BREAK.  WE ALSO WERE ABLE TO ACCESS THE AIRCRAFT THROUGH THE BAGGAGE DOOR TO ATTEMPT TO OPEN THE AICRAFT FROM THE INSIDE.  WE HAD THE SAME ISSUE AS WELL.   THE HANDLE WOULD LIFT PART WAY AND WOULD NOT LIFT UP ANY FURTHER.  PERFORMED A VISUAL OF THE EXTERIOR DOOR; NO DEFECTS NOTED. WE WERE ABLE TO OPEN THE DOOR WITH LITTLE FORCE. WE DISPLACED THE STEPS TO SEE THE DOOR HANDLE ROTATING ASSEMBLY. WE OPEN/CLOSED THE PASSENGER DOOR SEVERAL TIMES WHILE VISUALLY INSPECTING THE DOOR ASSEMBLY. WE FOUND NO DEFECTS ON THE DOOR BUT RECOMMEND LUBRICATING  THE DOOR. CA 09/17/25 ACCOMPLISHED LUBRICATION ON THE PASSENGER DOOR IAW CL-350 AMM 12-22-00 NO DEFECTS NOTED
